Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
194 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Does Oxycodone withdrawal cause night sweats and confusion?

My child had tonsils, adenoids out, ear tubes in 9 days ago. Docs prescribed ocycodone for pain. My child is 3.5 yrs old. I gave it to him once/day for first three nights, then once on dsy 6 and not at all since then. We are going on day 10 and he’s having major night sweats, confusion, agitation.Could this be withdrawal from oxycodone? What can I do about it to help him? Thanks!
Wed, 29 Aug 2018
Report Abuse
General & Family Physician 's  Response
Hi,

Your symptoms seem to be related to withdrawal from Oxycodone .
The doses of Oxycodone should be lowered gradually.You can also use medications to which can shorten the time of the detox period and lessen withdrawal symptoms such as Buprenorphine.

Hope I have answered your query.
Let me know if I can assist you further.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Does Oxycodone withdrawal cause night sweats and confusion?

Hi, Your symptoms seem to be related to withdrawal from Oxycodone . The doses of Oxycodone should be lowered gradually.You can also use medications to which can shorten the time of the detox period and lessen withdrawal symptoms such as Buprenorphine. Hope I have answered your query. Let me know if I can assist you further.